Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 127, NWS Tallahassee, FL

May 20, 20165 counties in Florida; Decatur County, Grady County, Thomas County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at May 20, 2016, 7:31 AM EDT for 5 counties in Florida; Decatur County, Grady County, Thomas County, Georgia. It was in force for 74 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2016, 7:31 AM EDT (11:31 UTC)
Expired
May 20, 2016, 8:45 AM EDT
In force
74 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, FL, Gadsden County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL, Decatur County, GA, Grady County, GA, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 21 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 7:33 AM EDTTSTM WND DMGOak Grove, FLTREE DOWN IN THE OAK GROVE AREA
May 20, 7:40 AM EDTTSTM WND DMG3 E Buck Siding, FLFALLEN TREES OR LIMBS RESULTING IN POWER OUTAGES IN FRANKLIN COUNTY NORTH OF APALACHICOLA. REPORTED ON DUKE ENERGY OUTAGE WEBSITE
May 20, 7:43 AM EDTTSTM WND GST 585 Wsw St George Island, FL58 MPH GUST MEASURED AT CWOP SITE CW8103 ON ST GEORGE ISLAND
May 20, 7:45 AM EDTTSTM WND DMG3 Ene Eastpoint, FLPOWER LINE DOWN AT HIGHWAY 65 AND TERESA AVE
May 20, 8:05 AM EDTTSTM WND GST 47Tallahassee Regional A/, FLGUST TO 47 MPH AT KTLH
May 20, 8:20 AM EDTTSTM WND DMG1 Ene Buckhorn, FLTREE DOWN ON P A SANDERS ROAD
May 20, 8:20 AM EDTTSTM WND DMG5 Nw Tallahassee, FLA TREE BLEW DOWN ACROSS OLD BAINBRIDGE ROAD NEAR SWATTS ROAD AND BLOCKED THE ROAD.
May 20, 8:25 AM EDTTSTM WND DMG2 Wnw Bethel, FLPOWER LINE DOWN NEAR HIGHWAY 319 AND 267
May 20, 8:40 AM EDTTSTM WND DMG3 Ssw Woodville, FLTREE DOWN ON STATEN ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 4:10 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.5 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2016-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2016-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2260 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

387 
WUUS52 KTAE 201131
SVRTAE
FLC037-039-073-077-129-GAC087-131-275-201245-
/O.NEW.KTAE.SV.W.0127.160520T1131Z-160520T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
731 AM EDT FRI MAY 20 2016

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAKULLA COUNTY IN THE BIG BEND OF FLORIDA...
  CENTRAL LIBERTY COUNTY IN THE BIG BEND OF FLORIDA...
  FRANKLIN COUNTY IN THE BIG BEND OF FLORIDA...
  GADSDEN COUNTY IN THE BIG BEND OF FLORIDA...
  LEON COUNTY IN THE BIG BEND OF FLORIDA...
  SOUTHERN GRADY COUNTY IN SOUTHWESTERN GEORGIA...
  DECATUR COUNTY IN SOUTHWESTERN GEORGIA...
  SOUTHWESTERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 845 AM EDT

* AT 730 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES SOUTHWEST OF WEST BAINBRIDGE TO NEAR ST
  GEORGE ISLAND...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CARRABELLE...THOMASVILLE...WOODVILLE...CRAWFORDVILLE...TALLAHASSEE...ST.
  MARKS...HAVANA...CAIRO...APALACHICOLA...MIDWAY...QUINCY...EASTPOINT...ST
  GEORGE ISLAND...BAINBRIDGE...WHIGHAM...GREENSBORO...DOAK CAMPBELL
  STADIUM...FLORIDA STATE UNIVERSITY...TALLAHASSEE COMM COLLEGE AND
  FLORIDA A AND M.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2970 8504 3080 8480 3091 8475 3088 8394
      3067 8401 3052 8399 3052 8404 3046 8404
      3044 8407 3003 8407 2999 8426 2986 8429
      2981 8450 2964 8472 2956 8494
TIME...MOT...LOC 1130Z 267DEG 32KT 3085 8472 2962 8482 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
3 follow-up statements
138 
WWUS52 KTAE 201155
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
755 AM EDT FRI MAY 20 2016

FLC037-039-073-077-129-GAC087-131-275-201245-
/O.CON.KTAE.SV.W.0127.000000T0000Z-160520T1245Z/
WAKULLA FL-LIBERTY FL-FRANKLIN FL-GADSDEN FL-LEON FL-GRADY GA-
DECATUR GA-THOMAS GA-
755 AM EDT FRI MAY 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EDT
FOR WAKULLA...SOUTHEASTERN LIBERTY...FRANKLIN...EASTERN GADSDEN...
LEON...SOUTHERN GRADY...SOUTHEASTERN DECATUR AND SOUTHWESTERN THOMAS
COUNTIES...

AT 755 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WHIGHAM TO 6 MILES EAST OF ST GEORGE
ISLAND...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CARRABELLE...THOMASVILLE...WOODVILLE...CRAWFORDVILLE...TALLAHASSEE...ST.
MARKS...HAVANA...CAIRO...MIDWAY...QUINCY...ST GEORGE ISLAND...BAINBRIDGE...
WHIGHAM...DOAK CAMPBELL STADIUM...FLORIDA STATE UNIVERSITY...TALLAHASSEE
COMM COLLEGE...FLORIDA A AND M...WAKULLA...SOPCHOPPY AND ATTAPULGUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2956 8494 2970 8485 3090 8458 3088 8394
      3067 8401 3052 8399 3052 8404 3046 8404
      3044 8407 3003 8407 2999 8426 2986 8429
      2981 8450 2964 8472
TIME...MOT...LOC 1155Z 264DEG 26KT 3086 8443 2965 8476 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
234 
WWUS52 KTAE 201218
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
818 AM EDT FRI MAY 20 2016

FLC039-077-GAC087-201227-
/O.CAN.KTAE.SV.W.0127.000000T0000Z-160520T1245Z/
LIBERTY FL-GADSDEN FL-DECATUR GA-
818 AM EDT FRI MAY 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LIBERTY...EASTERN
GADSDEN AND SOUTHEASTERN DECATUR COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EDT FOR
NORTHWEST FLORIDA.

LAT...LON 2973 8470 3001 8460 3001 8455 3003 8459
      3046 8444 3064 8430 3069 8429 3069 8436
      3087 8430 3088 8394 3067 8401 3052 8399
      3052 8404 3044 8407 3003 8407 2999 8426
      2986 8429 2981 8450 2962 8478
TIME...MOT...LOC 1217Z 267DEG 32KT 3087 8422 2966 8455 

$$

FLC037-073-129-GAC131-275-201245-
/O.CON.KTAE.SV.W.0127.000000T0000Z-160520T1245Z/
WAKULLA FL-FRANKLIN FL-LEON FL-GRADY GA-THOMAS GA-
818 AM EDT FRI MAY 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EDT
FOR WAKULLA...FRANKLIN...LEON...SOUTHERN GRADY AND SOUTHWESTERN
THOMAS COUNTIES...

AT 817 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CAIRO TO 15 MILES SOUTHEAST OF CARRABELLE...MOVING EAST
AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CARRABELLE...ST. MARKS...THOMASVILLE...WOODVILLE...CRAWFORDVILLE...
TALLAHASSEE...CAIRO...DOAK CAMPBELL STADIUM...FLORIDA STATE UNIVERSITY...
TALLAHASSEE COMM COLLEGE...FLORIDA A AND M...WAKULLA...SOPCHOPPY...HYDE
PARK...PANACEA...FOREST MEADOWS PARK...FALLSCHASE...BETHEL...
PANACEA-WAKULLA AIRPORT AND PINE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2973 8470 3001 8460 3001 8455 3003 8459
      3046 8444 3064 8430 3069 8429 3069 8436
      3087 8430 3088 8394 3067 8401 3052 8399
      3052 8404 3044 8407 3003 8407 2999 8426
      2986 8429 2981 8450 2962 8478
TIME...MOT...LOC 1217Z 267DEG 32KT 3087 8422 2966 8455 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
386 
WWUS52 KTAE 201235
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
835 AM EDT FRI MAY 20 2016

FLC037-073-129-GAC131-275-201245-
/O.EXP.KTAE.SV.W.0127.000000T0000Z-160520T1245Z/
WAKULLA FL-FRANKLIN FL-LEON FL-GRADY GA-THOMAS GA-
835 AM EDT FRI MAY 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR WAKULLA...FRANKLIN...LEON...
SOUTHERN GRADY AND SOUTHWESTERN THOMAS COUNTIES WILL EXPIRE AT 845 AM
EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EDT FOR
NORTHWEST FLORIDA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
TALLAHASSEE.

LAT...LON 2973 8470 3001 8460 3001 8455 3003 8459
      3046 8444 3064 8430 3069 8429 3069 8436
      3087 8430 3088 8394 3067 8401 3052 8399
      3052 8404 3044 8407 3003 8407 2999 8426
      2986 8429 2981 8450 2962 8478
TIME...MOT...LOC 1233Z 267DEG 32KT 3087 8422 2966 8455 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:53 AM EDT, 38 minutes earlier.

Area forecast discussion, May 20, 6:53 AM EDT, 38 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
653 AM EDT FRI MAY 20 2016

.AVIATION [Through 12Z Saturday]...

LIFR ceilings will continue for the next few hours at TLH, DHN and
VLD. Squall line is currently moving through DHN and ECP and will
continue to move east through the morning. Expect gusty winds near
thunderstorms. Ceilings will improve to MVFR/VFR this afternoon.

&&

.PREV DISCUSSION [343 AM EDT]...

.NEAR TERM [Through Today]...

 As of 06Z an MCS was located over south Mississippi with a bowing
line of thunderstorms out ahead. Expect the leading edge of storms
to arrive around around 09Z. The HRRR has the best handle on the
system and timing has the line reaching the eastern part of the CWA
by early afternoon. So far the system is holding together, but
models show the line weakening as it reaches Tallahassee. The MCS
has produced winds gusts up to 70 mph in south Louisiana,and with
plenty of instability in place, expect the potential for damaging
winds to continue. Highs will range from  the upper 70s in southeast
Alabama to the upper 80s in the Big Bend.

.SHORT TERM [Tonight Through Sunday]...

The upper trough over the Great Plains will merge with a northern
stream trough as it progresses eastward with amplification of the
trough occurring east of the area on Sunday. The mesoscale vortex
associated with this morning's MCS will maintain itself as it tracks
east along a stationary front. It will actually lift the boundary
northward a bit keeping the region in a moist unstable air mass. The
extent of convection this evening will depend on how much the region
is stabilized by the passage of the QLCS this morning. Considering
the speed at which the boundary is moving, we believe that there
will be time to destabilize later today. We therefore maintain
likely PoPs for the evening hours. Shear will remain sufficient to
support some severe storms with damaging winds the primary threat.
The severe threat will linger into early Saturday across our
southeast zones south of a line from roughly Valdosta to
Tallahassee. A cold front will then bring a change in air mass
Saturday night with noticeably less humid conditions expected for
Sunday.

.LONG TERM [Sunday Night Through Friday]...

Most of this period will be rain-free with low humidity as high
pressure dominates. Dew points will be down in the 50s into Tuesday
and then gradually increase through the 60s after that. Morning lows
will be in the lower 60s with highs in the mid to upper 80s for the
beginning of the week. Look for upper 60s lows and upper 80s highs
mid to late week. Slight chances for thunderstorms return for
Thursday.

.MARINE...

A squall line of severe thunderstorms is expected to enter the
western waters before sunrise and gradually weaken as is races east
at 40 to 45 knots. After these storms departs, winds will generally
be onshore through tonight and then veer to westerly for Saturday. A
cold front will cross the waters Saturday night swinging winds to
offshore. Light onshore winds will then become reestablished early
next week.

.FIRE WEATHER...

There are no fire weather concerns for the next several days.

.HYDROLOGY...

While there is the possibility for heavy rain today, the line of
storms is moving very fast and unless it stalls, flash flooding
should not be problem. Rivers have been running low, so river
flooding is not a concern.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   84  71  87  67  86 /  70  50  30  20   0
Panama City   79  73  81  69  82 /  60  40  30  10   0
Dothan        80  68  85  62  82 /  80  60  20  10   0
Albany        82  68  85  63  82 /  90  70  30  10   0
Valdosta      84  69  86  65  84 /  70  60  40  20   0
Cross City    87  71  86  68  86 /  40  40  40  20   0
Apalachicola  80  73  83  69  83 /  50  40  30  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Weston
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Weston
MARINE...Wool
FIRE WEATHER...Weston
HYDROLOGY...Weston

In the hours before

Special weather statement, May 20, 5:24 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
424 AM CDT FRI MAY 20 2016

ALZ065-066-068-069-201030-
DALE AL-HOUSTON AL-COFFEE AL-GENEVA AL-
424 AM CDT FRI MAY 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...WESTERN HOUSTON...GENEVA
AND DALE COUNTIES UNTIL 530 AM CDT...

AT 423 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF SAMSON...OR 12 MILES EAST OF
FLORALA...MOVING EAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALEVILLE...ELBA...GENEVA...OZARK...FORT RUCKER...ENTERPRISE...DOTHAN...
HARTFORD...TAYLOR...MIDLAND CITY...LEVEL PLAINS...SLOCOMB...SAMSON...
NEWTON...NEW BROCKTON...ARITON...PINCKARD...LEE...MALVERN AND CLAYHATCHEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FOR
SOUTHEASTERN ALABAMA.

LAT...LON 3153 8619 3154 8614 3162 8615 3162 8552
      3100 8544 3100 8619
TIME...MOT...LOC 0923Z 257DEG 36KT 3098 8612

1-WESTON
Special weather statement, May 20, 6:29 AM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
629 AM EDT FRI MAY 20 2016

ALZ068-FLZ009>016-026-027-112-114-115-GAZ155-156-201130-
GENEVA AL-JACKSON FL-INLAND GULF FL-INLAND FRANKLIN FL-
COASTAL GULF FL-COASTAL BAY FL-INLAND BAY FL-COASTAL FRANKLIN FL-
LIBERTY FL-HOLMES FL-INLAND WAKULLA FL-CALHOUN FL-WASHINGTON FL-
GADSDEN FL-DECATUR GA-SEMINOLE GA-
629 AM EDT FRI MAY 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GENEVA...LIBERTY...
SOUTHWESTERN FRANKLIN...NORTHWESTERN WAKULLA...EASTERN WASHINGTON...
EASTERN HOLMES...JACKSON...BAY...WESTERN GADSDEN...GULF...CALHOUN...
SOUTHWESTERN LEON...DECATUR AND SEMINOLE COUNTIES UNTIL 730 AM
EDT/630 AM CDT/...

AT 626 AM EDT/526 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM 15 MILES SOUTH OF MARIANNA...MOVING
EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PANAMA CITY...LYNN HAVEN...CALLAWAY...BLOUNTSTOWN...PORT ST. JOE...
MARIANNA...CHIPLEY...GRACEVILLE...APALACHICOLA...SPRINGFIELD...MEXICO
BEACH...CHATTAHOOCHEE...HILAND PARK...GREENSBORO...STONEMILL CREEK...
TYNDALL AIR FORCE BASE...ORANGE...BRADFORD...FRANKLIN AND PARKER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EDT/800 AM
CDT/ FOR SOUTHEASTERN ALABAMA...CENTRAL FLORIDA AND SOUTHWESTERN
GEORGIA.

LAT...LON 2989 8536 3012 8570 3100 8565 3097 8466
      2979 8475 2967 8526
TIME...MOT...LOC 1026Z 270DEG 38KT 3056 8530

1-WESTON
Local storm report, May 20, 6:53 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
653 AM EDT FRI MAY 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     TSTM WND DMG     1 ENE HILAND PARK       30.21N 85.61W
05/20/2016                   BAY                FL   PUBLIC

            DOWNED POWER LINES REPORTED ON HIGHWAY 231 NEAR
            TRANSMITTER ROAD. REPORTED ON SOCIAL MEDIA

&&

DVD
Local storm report, May 20, 7:26 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
726 AM EDT FRI MAY 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     TSTM WND DMG     5 NNE MARIANNA          30.84N 85.21W
05/20/2016                   JACKSON            FL   911 CALL CENTER

            TREE DOWN

&&

MCDERMOTT
Local storm report, May 20, 7:27 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
727 AM EDT FRI MAY 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     TSTM WND DMG     ESE ROUND LAKE          30.65N 85.39W
05/20/2016                   JACKSON            FL   911 CALL CENTER

            POWERLINE DOWN ON ROOF

&&

MCDERMOTT

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 3:51 AM EDTSpecial Marine WarningTAE114 min
May 20, 4:31 AM EDTSevere Thunderstorm WarningTAEWalton59 min
May 20, 5:30 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Walton, Washington60 min
May 20, 5:39 AM EDTSpecial Marine WarningTAE96 min
May 20, 6:29 AM EDTSpecial Weather StatementTAEBay, Calhoun, Gulf, Jackson, Liberty, Washington61 min
May 20, 6:42 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 4 more63 min
May 20, 7:02 AM EDTSpecial Marine WarningTAE118 min
May 20, 8:39 AM EDTSpecial Weather StatementTAEJefferson51 min
May 20, 8:42 AM EDTSpecial Marine WarningTAE2 hr
May 20, 8:57 AM EDTSevere Thunderstorm WarningTAEJefferson, Taylor63 min
May 20, 9:39 AM EDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor62 min
May 20, 11:12 AM EDTRip Current StatementTAEGulf13 hr
May 20, 11:41 AM EDTSpecial Marine WarningTAE2 hr
May 20, 1:28 PM EDTSpecial Marine WarningTAE2 hr
May 20, 3:21 PM EDTSpecial Marine WarningTAE114 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.